# SDR YENA2022082600820

- Difficulty date: August 22, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 52,617 hours, 18,549 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 30900000M
- Part serial: 1099TF
- Condition: Failed
- Location: 4023wx
- Part time: 20,397 hours, 7,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#28, MCO-EWR. 'DUE TO T/C A320-26-2300-710-003 FIRE BOTTLE REPLACEMENT REQUIRED; REMOVED AND REPLACED AFT FIRE CARGO BOTTLE IAW AMM 26-23-42 OPS AND LEAK CHECKS GOOD. OK FOR SERVICE.'
